# SDR 95ZZZX3243

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134MM
- Make and model: Beech T-34B
- Aircraft serial: 86299
- System (JASC): 7602 · Mixture Control
- Part: Lock Nut
- Part number: MS21042524
- Condition: Loose
- Location: Mixture Shft Arm
- Part time: 365 hours
- Component: 6494682A1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHUT DOWN, THE ENGINE COULD NOT BE STARTED.  NO FUEL PRESSURE COULD BE PRODUCED.  SUBSEQUENT INVESTIGATION REVEALED THE LOCK NUT RETAINING THE MIXTURE ARM ON THE METERING UNIT SHAFT HAD LOOSENED.  THE SHAFT COULD NOT BE ROTATED WITH THE ARM UNTIL THE NUT WAS RE-TORQUED TO 100-120 INCHES/POUNDS.
